# SDR XV6A2014071500002

- Difficulty date: July 15, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N405VA
- Make and model: Dorner DO228202
- Aircraft serial: 8144
- Aircraft time: 23,023 hours, 35,359 cycles
- Engine: Garrtt TPE33110T
- Engine time: 28,138 hours, 47,374 cycles
- Propeller: Hartzl HCB4TN5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Light
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT AT 9500 FT, MASTER WARNING HORN & LIGHT SOUNDED.  LT OIL PRESSURE ANNUNCIATOR ILLUMINATED & TORQUE DROPPED.  RAN QRH ENG FAILURE CHECKLIST, DECLARED AN EMERGENCY & DIVERTED.  REMOVED LT PROPELLER & ENGINE AS AN ASSEMBLY.  INSTALLED SERVICEABLE PROPELLER & ENGINE.
